# SDR SWAA2014093032400

- Difficulty date: September 23, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 50,319 hours, 29,468 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER IN SPAR RIB STIFFENER DAMAGED AT STATION 138.87 RIB 32 INCHES FWD OF REAR SPAR.  REPAIRED RIB IAW EA.
